Cite This Item

Copy Citation

MLA
“BOUNDARY VALUE PROBLEMS.” Fourier Series and Orthogonal Polynomials, by DUNHAM JACKSON, 1st ed., vol. 6, Mathematical Association of America, 1941, pp. 91–114, www.jstor.org/stable/10.4169/j.ctt5hh8cf.7. Accessed 4 Aug. 2021.
APA
JACKSON, D. (1941). BOUNDARY VALUE PROBLEMS. In Fourier Series and Orthogonal Polynomials (pp. 91-114). Mathematical Association of America. Retrieved August 4, 2021, from http://www.jstor.org/stable/10.4169/j.ctt5hh8cf.7
CHICAGO
JACKSON, DUNHAM. "BOUNDARY VALUE PROBLEMS." In Fourier Series and Orthogonal Polynomials, 91-114. Mathematical Association of America, 1941. Accessed August 4, 2021. http://www.jstor.org/stable/10.4169/j.ctt5hh8cf.7.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.